Nilpotent torsion-free rings and triangles of types

Webb M. C.: Nilpotent torsion-free rings and triangles of types. In: Acta scientiarum mathematicarum, (41) 1-2. pp. 253-257. (1979)

[thumbnail of math_041_fasc_001_002_253-257.pdf]
Cikk, tanulmány, mű

Download (868kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1979
Volume: 41
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 253-257
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 257. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 12:21

Actions (login required)

View Item View Item